# SDR FDEA201002120418

- Difficulty date: February 12, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BL 0 FLOORBEAM REPAIR, SCREW HOLES CORRODED, 3EA AT RBL5, STA 1070.  REMOVED FLOORBEAM REPAIR LOWER STRAP IAW SRM 51-30-2.  FABRICATED NEW STRAP  IAW SRM 53-10-8 FIG 2.  TREATED AND PRIMED NEW STRAP IAW SRM 51-10-2 INSTALLED NEW STRAP IAW SRM 53-10-8 FIG 2 REV 102.
